Multigraded Hilbert schemes parametrizing ideals in the weyl algebra

Research output: Contribution to journalArticle

Abstract

Results of Haiman and Sturmfels [2] on multigraded Hilbert schemes are used to establish a quasi-projective scheme which parametrizes all left homogeneous ideals in the Weyl algebra having a fixed Hilbert function with respect to a given grading by an abelian group.

Original languageEnglish
Pages (from-to)2675-2692
Number of pages18
JournalRocky Mountain Journal of Mathematics
Volume47
Issue number8
DOIs
Publication statusPublished - 2017 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this